MathSciNet Relay Station
MathSciNet bibliographic data
MR2857450 (2012j:65008) 65C05 (35K55 49L25 60H10 60H30 91G10)
Fahim, Arash; Touzi, Nizar; Warin, Xavier A probabilistic numerical method for fully nonlinear parabolic PDEs. Ann. Appl. Probab. 21 (2011), no. 4, 1322–1364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement